# SDR R61A201210220604

- Difficulty date: October 22, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N161HL
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000154
- Aircraft time: 11,185 hours, 6,038 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND RIGHT FF1 SEAT TRACK CORRODED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT FF1 SEAT TRACK IAW EMB 190 SRM 51-40-02, 51-43-01, AND 51-41-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
